It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1Showing 1 - 10 of 10 for antidepressants and constipation. (0.110 seconds)


... oh and if you don't want to do a full detox, maybe to much work, jsut try the fibre thing first, and please let us know if it works. there are other people who suffer as you do. ... (3 replies)
... Antidepressants are a chemical. And our body has a hard time ridding its self of harmful chemicals and we end up getting overloaded with toxins. ... (3 replies)
... t get off, and increasing the amount. then you get more and more complications and end up visiting your doctor all the time with other symptoms. ... (3 replies)

... Seroquel, which has really caused constipation and irregular bowel movements. ... (3 replies)
... I also was diagnosed with 'slightly' delayed gastric emptying. I get pain in my stomach on and off after eating. Sometimes I can eat large amounts without a problem and other times, it is very uncomfortable. Eating liquids is easier than solids. ... (6 replies)
... Thank you for your reply. I am 23 years old. I am on some prescription medication for differnt things. I don't have Celiac disease. I don't have an obstruction, that's what the CT scan showed. I have taken prune juice, castor oil, a generic form of laxitive (walgreens) and stool softener. I am drinking lots of water. At least 120 0z or more. I exercise some, not enough... (3 replies)
... hrs and doses can be repeated if not. Stool softeners only prevent constipation, not relieve it. ... (3 replies)
Constant Nausea
Jul 31, 2008
... medical attention, but for the rest of you I think your doctors are doing crappy jobs. There are a myriad of causes of nausea, including stress, food intolerance and chemical sensitivity. ... (39 replies)
... Went to the doc today. Was told I had sinusitis. I asked why ppis caused acid to come up, she did not know. When I took vinegar they went away. Been gargling and using a sinus machine. she said the drainage was causing the throat issue. I am stil not sure I need ppis. ... (4 replies)
Endoscopy Concerns
May 10, 2004
... My GP mentioned something about putting me on stronger antidepressants awhile ago, I got kind of mad at him and explained he'd feel the same way if he was in my shoes. ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 10:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!